# SDR C2XA11003

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 28,404 hours, 21,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 16330
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS IN FOR A OVERNIGHT CHECK WHEN MAINTENANCE FOUND THE LT/RT OVERWING EMERGENCY EXIT LIGHTS INOP.  REPLACED THE NR 4 EMERGENCY BATTERY POWER SUPPLY IAW EMB 145 AMM 33-50-04, OPS CHECK WAS GOOD AND A/C RELEASED TO SERVICE.
